# SDR SWAA2013111422348

- Difficulty date: November 5, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N284AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 26,176 hours, 11,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO OTBD RT TIE DOWN TRACK CORRODED BETWEEN STATION 727 TO STATION 867.  R & R TRACK IAW SRM & DRAWING.
